Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


The cohomology of the complex projective Stiefel manifold

Author: Carlos Alfredo Ruiz
Journal: Trans. Amer. Math. Soc. 146 (1969), 541-547
MSC: Primary 57.60; Secondary 55.00
MathSciNet review: 0250345
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.60, 55.00

Retrieve articles in all journals with MSC: 57.60, 55.00

Additional Information

PII: S 0002-9947(1969)0250345-0
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia